Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On lesuride, adiza tablets, release stools with heat and irritation, burning in anus, not taking spicy food. What is the reason?

hi doctor .. doctors told dat i am suffering frm reflex disease and i ve been taking lesuride and adiza tab;ets for last two weeks body is so heat dat i release my stools with heat and irritation .. i hav a burning sensation in the place wer i release my stools .. infact i am not eatin even a pinch of spice docor . y is t happnin ?? may i knw d reason ..wat step shud i take ?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  1037
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Divya and welcome to Public forum
These kind of symptoms occur due to wrong bowel habits. It result of disturbance within the digestive tract which restricts regular bowel movements. To get rid from this please follow some insructions:
1. Eat fibre-rich foods such as fruits and vegetables like papaya, orange, cabbage, beans, asparagus etc.
2. Chew food properly so that it will be easily digestible.
3. Drink 8 to 10 glasses of water regularly. This will prevent dehydration thereby producing softer bowel movements.
4.. Eat plenty of leafy vegetables and salads.
5. Develop the habit of bowel evacuation early morning every day.
6. Do some exercise regularly?
7. Avoid smoking and alcoholism and also avoid drinking strong coffee/tea, fried and spicy food.
Try to have a tension free and relaxed mind. You can take antacids and mild laxatives.
Hope this will help you.
Best Wishes
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor